# SDR UIEA2017031500351

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1197.66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1197+66, LBL 41, WL 120 STIFFENER TO WEB HAD TWO RIVETS SHEARED AND WEB CRACKED.  THE WEB WAS TRIMMED & REPAIRED IAW EN1078-17, REV-.
